Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 405, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 15, 2017, 4:03 PM MDT for Union County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2017, 4:03 PM MDT (22:03 UTC)
- Expired
- Aug 15, 2017, 4:45 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Amarillo radar (KAMA), 210 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965
WUUS55 KABQ 152203
SVRABQ
NMC059-152245-
/O.NEW.KABQ.SV.W.0405.170815T2203Z-170815T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
403 PM MDT TUE AUG 15 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Union County in northeastern New Mexico...
* Until 445 PM MDT.
* At 403 PM MDT, a severe thunderstorm was located over Mount Dora,
or 16 miles west of Clayton, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clayton Lake State Park and Mount Dora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3640 10342 3647 10358 3678 10342 3663 10314
TIME...MOT...LOC 2203Z 215DEG 12KT 3651 10346
HAIL...1.00IN
WIND...60MPH
$$
342 follow-up statements
792
WWUS55 KABQ 152220
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
420 PM MDT TUE AUG 15 2017
NMC059-152245-
/O.CON.KABQ.SV.W.0405.000000T0000Z-170815T2245Z/
Union-
420 PM MDT TUE AUG 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN UNION COUNTY...
At 420 PM MDT, a severe thunderstorm was located near Mount Dora, or
15 miles northwest of Clayton, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Clayton Lake State Park and Mount Dora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3644 10337 3648 10357 3678 10342 3663 10314
TIME...MOT...LOC 2220Z 215DEG 12KT 3655 10343
HAIL...1.00IN
WIND...60MPH
$$
34229
WWUS55 KABQ 152228
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
428 PM MDT TUE AUG 15 2017
NMC059-152245-
/O.CON.KABQ.SV.W.0405.000000T0000Z-170815T2245Z/
Union-
428 PM MDT TUE AUG 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN UNION COUNTY...
At 427 PM MDT, a severe thunderstorm was located near Mount Dora, or
15 miles northwest of Clayton, moving northeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Clayton Lake State Park and Mount Dora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3647 10335 3652 10355 3678 10342 3663 10314
TIME...MOT...LOC 2227Z 215DEG 12KT 3657 10341
HAIL...1.75IN
WIND...60MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:22 PM MDT, 41 minutes earlier.
Area forecast discussion, Aug 15, 3:22 PM MDT, 41 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 322 PM MDT Tue Aug 15 2017 .SYNOPSIS... Dry air moving into New Mexico from Arizona today will limit the coverage of showers and storms to eastern New Mexico Wednesday to Friday. Low temperatures over central and western New Mexico will be the coolest in several weeks with all the dry air and clearing skies. Showers and storms will increase again statewide Saturday as an easterly wave draws abundant moisture northward from Mexico. Active conditions are expected Sunday through Tuesday with locally heavy rainfall possible. && .DISCUSSION... An unseasonably deep H5 trough approaching the Four Corners region will drag a large dry intrusion into NM through Friday. 21Z surface dewpoints are responding to deeper mixing over central and western NM with values falling into the 20s and 30s. Thick high cloud cover approaching western NM ahead of the main trough axis will move north of NM and lead to clearing skies overnight. This will allow strong radiational cooling with the coolest temps in several weeks. Lots of 40s and 50s are expected west of the RGV. Farther east, moisture scouring ahead of the approaching dry intrusion is still poised to generate a few strong to severe storms closer to the TX state line. Wednesday will likely see the most widespread lull in storm coverage since before July 4th with dewpoints falling into the 30s as far east as the Pecos Valley. A weak surface wind shift over northeastern NM may still allow for some isolated activity. Thursday will be a near repeat of Wednesday with widespread dry conditions west of the Pecos Valley. The upper trough will lift northeast into the high plains Friday and weaken its grip on NM. This will allow pressure heights to rise over the state while the H5 high center develops over TX. Deeper moisture is expected to surge back into NM ahead of an approaching easterly wave over Mexico Saturday. PW values increase above 1" across the southern tier before surging northward ahead of an approaching upper trough along the west coast. Sunday through Tuesday look very active again over the area with locally heavy rainfall possible. Guyer && .FIRE WEATHER... A trough aloft is inching towards the Rockies with an attendant dry slot aloft working into New Mexico and mixing down to the surface in western and central parts of the state. This is inhibiting storm development in the western two thirds of the state, but the eastern slopes of the central mountain chain have shed some updrafts and blossoming showers and storms where moisture is better. Storms are also turning strong to severe as they roll farther east northeast into the high plains. Temperatures have been seasonal, and humidity has plummeted to the 15 to 20 percent range in the San Juan basin of northwestern NM and parts of the Rio Grande valley. Storms will roll farther east through the evening with most of the activity exiting NM before midnight. Humidity recoveries tonight will not be as effective, but still fair to good in most zones, and even excellent right along the eastern border of the state with TX/OK. The dry air will have overtaken so much of the state by Wednesday that few, if any, storms will develop. The seasonal temperatures will persist with humidity falling to less than 25 percent in most zones, even below 15 percent toward the Four Corners. This will give some moderately high Haines indices of 4 to 5, but surface/20ft winds should decrease a bit from today's speeds. A northerly wind shift will enter the northeast corner of the state and areas near and northeast of this weak boundary would be the only expected area for any stray storm to develop. This front will sag farther south into Wednesday night while also advancing west toward the Rio Grande. Some gusty winds could be observed early Thursday morning as the front squirts through the canyons within the central mountain chain. The better moisture from the aforementioned front will be sufficient for isolated to scattered storms Thursday afternoon along/east of the central mountain chain. Otherwise, temperature changes will be negligible between Wednesday and Thursday. The moisture will again be best-rooted in the east on Friday and Saturday with isolated to scattered storms continuing to be favored along and east of the dryline, stretching parallel to the central mountain chain of NM. Haines indices will creep up in the areas west of the dryline, registering values of 5 to 6 in several central to western zones of NM. A trough will come toward the CA coast this upcoming weekend while High pressure stays in control over the Gulf Coast states. It will take some time, but it appears the deeper subtropical moisture will finally get squeezed into a plume over Old Mexico and eventually New Mexico by Sunday and Monday. After a significant hiatus, this will reinstate a monsoonal pattern and reintroduce wetting storms to the Land of Enchantment. 52 && .AVIATION... 18Z TAF CYCLE As drier mid level air sweeps into western and central New Mexico, storm development will be inhibited there and confined to the eastern plains of the state. A few strong to severe cells will be possible with brief heavy downpours, gust downburst winds, and large hail. Any reductions to MVFR/IFR ceilings/visibility will be brief during downpours. Outside of storms prevailing winds will be moderate with occasional gusts to 20 to 25 kt this afternoon. Storms should diminish and exit New Mexico by mid evening. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 50 86 52 88 / 0 0 0 0 Dulce........................... 42 79 43 81 / 0 0 0 0 Cuba............................ 51 80 52 82 / 5 0 0 5 Gallup.......................... 46 82 48 85 / 5 0 0 0 El Morro........................ 42 78 44 81 / 5 0 0 0 Grants.......................... 46 83 48 85 / 5 0 0 0 Quemado......................... 50 80 50 82 / 5 0 0 0 Glenwood........................ 58 86 58 88 / 0 0 0 0 Chama........................... 41 74 43 76 / 0 0 0 5 Los Alamos...................... 54 79 55 81 / 5 0 0 10 Pecos........................... 53 80 53 81 / 0 0 0 20 Cerro/Questa.................... 47 75 47 76 / 0 0 0 10 Red River....................... 43 67 42 68 / 5 0 5 30 Angel Fire...................... 41 72 39 73 / 5 5 10 30 Taos............................ 44 79 45 81 / 0 0 0 10 Mora............................ 51 78 49 76 / 5 0 10 30 Espanola........................ 56 86 57 87 / 0 0 0 0 Santa Fe........................ 54 80 55 82 / 0 0 0 5 Santa Fe Airport................ 54 84 55 86 / 0 0 0 0 Albuquerque Foothills........... 59 87 60 89 / 0 0 0 0 Albuquerque Heights............. 62 88 62 90 / 0 0 0 0 Albuquerque Valley.............. 61 89 61 91 / 0 0 0 0 Albuquerque West Mesa........... 60 88 61 90 / 5 0 0 0 Los Lunas....................... 59 91 61 93 / 0 0 0 0 Rio Rancho...................... 59 88 60 90 / 5 0 0 0 Socorro......................... 64 89 64 91 / 5 0 0 0 Sandia Park/Cedar Crest......... 54 83 55 84 / 0 0 0 10 Tijeras......................... 57 84 57 86 / 0 0 0 5 Moriarty/Estancia............... 54 83 55 86 / 5 0 5 10 Clines Corners.................. 54 81 54 82 / 5 0 5 20 Gran Quivira.................... 58 84 58 86 / 10 0 0 10 Carrizozo....................... 60 87 60 88 / 5 0 0 0 Ruidoso......................... 56 80 56 81 / 10 0 0 10 Capulin......................... 52 77 52 79 / 10 10 10 20 Raton........................... 52 81 53 82 / 5 5 10 20 Springer........................ 55 84 55 83 / 10 5 10 20 Las Vegas....................... 52 81 51 80 / 5 5 10 20 Clayton......................... 58 82 58 83 / 30 10 10 20 Roy............................. 57 83 56 82 / 10 5 10 20 Conchas......................... 63 91 62 90 / 20 5 10 10 Santa Rosa...................... 61 91 61 89 / 10 5 5 10 Tucumcari....................... 63 93 63 92 / 30 5 10 10 Clovis.......................... 63 90 64 88 / 40 10 10 20 Portales........................ 64 90 65 90 / 40 10 10 30 Fort Sumner..................... 64 91 65 91 / 20 5 5 10 Roswell......................... 67 96 67 96 / 10 5 5 10 Picacho......................... 63 89 62 89 / 10 0 0 10 Elk............................. 60 83 58 85 / 10 0 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 15, 4:17 AM MDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Tue Aug 15 2017 NMZ501>540-161100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 417 AM MDT Tue Aug 15 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this afternoon and evening across the Eastern Plains near the Texas border. Large hail and damaging winds are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few strong to severe storms are possible Thursday afternoon and evening across the East Central Plains near the Texas border. Large hail and damaging winds are the primary threats. A significant uptick in storm coverage is forecast Sunday into Monday as monsoon moisture streams north from Mexico. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Thursday for portions of the Eastern Plains due to the threat for severe thunderstorms. 11
In the hours before
Special weather statement, Aug 15, 2:49 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 249 PM MDT TUE AUG 15 2017 NMZ530-152115- Union County- 249 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL 315 PM MDT... At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Clayton Lake State Park, or 22 miles northwest of Clayton, moving northeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Union County. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3666 10342 3676 10347 3692 10323 3668 10310 TIME...MOT...LOC 2049Z 246DEG 9KT 3673 10337 34
Special weather statement, Aug 15, 3:13 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 313 PM MDT TUE AUG 15 2017 NMZ538-152145- Chaves County Plains- 313 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHAVES COUNTY UNTIL 345 PM MDT... At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles northwest of Bitter Lake Wildlife Refuge, or 16 miles north of Roswell, moving east at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of north central Chaves County. This includes Highway 285 between Mile Markers 116 and 131. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3350 10468 3367 10469 3374 10442 3347 10440 TIME...MOT...LOC 2113Z 265DEG 7KT 3360 10460 34
Special weather statement, Aug 15, 3:31 PM MDT, 32 minutes before
Special Weather Statement National Weather Service Albuquerque NM 331 PM MDT TUE AUG 15 2017 NMZ530-531-152200- Union County-Harding County- 331 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND WEST CENTRAL UNION COUNTIES UNTIL 400 PM MDT... At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Chicosa Lake State Park, or 23 miles north of Mosquero, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Roy, Bueyeros, Mills, Chicosa Lake State Park and Yates. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3596 10361 3595 10432 3616 10427 3630 10370 TIME...MOT...LOC 2131Z 259DEG 26KT 3610 10405 34
Special weather statement, Aug 15, 3:36 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 336 PM MDT TUE AUG 15 2017 NMZ534-152200- Quay County- 336 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL 400 PM MDT... At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Quay, or 21 miles southwest of Tucumcari, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Quay and Ragland. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3479 10397 3497 10401 3507 10365 3480 10360 TIME...MOT...LOC 2136Z 260DEG 16KT 3490 10390 34
Special weather statement, Aug 15, 3:43 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 343 PM MDT TUE AUG 15 2017 NMZ530-152215- Union County- 343 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL 415 PM MDT... At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near Clayton Lake State Park, or 15 miles northwest of Clayton, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Clayton Lake State Park and Seneca. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3655 10346 3669 10350 3678 10312 3654 10309 TIME...MOT...LOC 2143Z 259DEG 16KT 3661 10338 34
Special weather statement, Aug 15, 3:55 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Albuquerque NM 355 PM MDT TUE AUG 15 2017 NMZ530-152230- Union County- 355 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM MDT... At 355 PM MDT, Doppler radar was tracking a strong thunderstorm over Mount Dora, or 16 miles west of Clayton, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Mount Dora. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3638 10348 3647 10360 3658 10346 3652 10323 TIME...MOT...LOC 2155Z 215DEG 12KT 3649 10346 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 6:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 14, 6:51 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Aug 14, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 51 min |
| Aug 14, 6:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 108 min |
| Aug 14, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 48 min |
| Aug 14, 7:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 51 min |
| Aug 14, 7:42 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 108 min |
| Aug 14, 8:30 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Aug 14, 8:52 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 113 min |
| Aug 14, 8:55 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Aug 14, 9:35 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 115 min |
| Aug 14, 10:37 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Aug 14, 11:04 PM MDT | Special Weather Statement | ABQ | Quay | 41 min |
| Aug 14, 11:14 PM MDT | Special Weather Statement | ABQ | 46 min | |
| Aug 15, 12:13 AM MDT | Special Weather Statement | ABQ | Quay | 47 min |
| Aug 15, 1:06 AM MDT | Special Weather Statement | ABQ | Quay | 39 min |
| Aug 15, 1:47 AM MDT | Special Weather Statement | ABQ | Curry | 58 min |
| Aug 15, 2:47 AM MDT | Special Weather Statement | ABQ | Curry | 13 min |
| Aug 15, 1:51 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| Aug 15, 2:24 PM MDT | Areal Flood Advisory | ABQ | Union | 111 min |
| Aug 15, 2:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 15, 2:49 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Aug 15, 3:13 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Aug 15, 3:31 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 15, 3:36 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Aug 15, 3:43 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Aug 15, 3:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Aug 15, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 15, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 45 min |
| Aug 15, 4:46 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Aug 15, 4:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Aug 15, 4:51 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 15, 4:59 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Aug 15, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 43 min |
| Aug 15, 5:05 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| Aug 15, 5:18 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Aug 15, 5:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Aug 15, 5:25 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.